# SDR SIMA200733211

- Difficulty date: November 26, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 9,247 hours, 6,663 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: CG670950093
- Part serial: 00710
- Condition: Smoke
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: D

## Discrepancy

LAV SMOKE WARNING INDICATION AND RT PACK AUTO FAIL MSGS ON TAXI OUT.  ISSUED MEL 2113 FOR RT PACK.  REMOVED AND REPLACED RIGHT HAND ACM IAW CRJ 700 AMM 21-51-08 OPS CHECK AN LEAK CHECK GOOD AIRCRAFT RETURNED TO SERVICE
